Nonlinear Equivariant Automorphisms.
Manuscripta mathematica, Tome 94 (1997) no. 2, pp. 327-336
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1997__94_2_156342,
author = {Alexandre Kurth},
title = {Nonlinear {Equivariant} {Automorphisms.}},
journal = {Manuscripta mathematica},
pages = {327--336},
year = {1997},
volume = {94},
number = {2},
zbl = {0920.14025},
url = {http://geodesic.mathdoc.fr/item/MM2_1997__94_2_156342/}
}
Alexandre Kurth. Nonlinear Equivariant Automorphisms.. Manuscripta mathematica, Tome 94 (1997) no. 2, pp. 327-336. http://geodesic.mathdoc.fr/item/MM2_1997__94_2_156342/